Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Noticed mild spotting few days after period. What is causing this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
I had my period on 3/30/2013 and it went off on 4/5/2013 but I use the restroom this morning and saw light blood in the toilet in on my toilet paper then it went away after some hours but it came back as a light light pink color
Posted Thu, 16 May 2013 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 56 minutes later
Thanks for posting your query.
The mild spotting that you had could be due an ovulation spotting. This could also be related to an early period due to a hormonal imbalance.
Most of the times such bleeding subsides on its own without any treatment. You need to self monitor the bleeding. In case the bleeding persists or becomes heavier then it is best to consult your gynecologist to rule out any vaginal infections or a hormonal disturbance.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Noticed mild spotting few days after period. What is causing this? 57 minutes later
so therefore its not call the implantation bleeding
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for writing again.
Implantation bleeding does not happen until one week after the ovulation. It is expected near the expected date of your periods. So you need not worry.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor